# SDR AALA20170831010

- Difficulty date: August 30, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 48,487 hours, 19,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO AFT LOWER FLOORBEAM ANGLE AT AFT BULKHEAD BS 500I.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-10-02-0G.
